| Home | E-Submission | Sitemap | Contact Us |  
logo
The Korean Journal of Medicine 2005;69(5): 948-951.
증례 : 저분자량 헤파린 사용 중 구획증후군을 동반하며 발생한 근육내 혈종 1예 (Case Reports : Low molecular weight heparin associated intramuscular hematoma with compartment syndrome)
최대희, 최동욱, 어수익, 유기형, 김우진, 김용훈, 조병렬
Dae Hee Choi, Dong Wook Choi, Soo Ik Awe, Kee Hyung Rhyu, Wook Jin Kim, Yong Hoon Kim, Byung Ryul Cho
서울의대 내과
TOOLS
PDF Links  PDF Links
Full text via DOI  Full text via DOI
Download Citation  Download Citation
Supplementary Material  Supplementary Material
  E-Mail
Share:      
METRICS
590
View
0
Download
Editorial Office
101-2501, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-2271-6791   Fax: +82-2-790-0993    E-mail: kaim@kams.or.kr
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Association of Internal Medicine. All rights reserved.                powerd by m2community